# SDR DALA2022030801502

- Difficulty date: March 8, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N109DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50028
- Aircraft time: 7,167 hours, 3,307 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE INBOARD TR V-BLADE SEGMENT HAS CORROSION PIT ON THE LOWER SEGMENT. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0120:7830-2007-RH/ 001 00099 COMPLIED WITH ER/A 597672-14 PRI REV 0, ER/A 597672-14 PRI REV 1 AND FINAL ER/A 597672-14 REV ORIGINAL. (LP# 2148029)
